# SDR VNAA0507002

- Difficulty date: July 3, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 3,521 hours, 3,473 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LIGHTNING STRIKE DURING DESCENT.  MAINTENANCE COMPLIED WITH A DETAILED LIGHTNING STRIKE INSPECTION IAW CRJ200 AMM 05-51-05-220-801.  THE AIRCRAFT WAS FERRIED TO DAY WHERE MAINTENANCE REPAIRED THE LIGHTNING DAMAGE AND RELEASED THE AIRCRAFT FOR SERVICE.
